Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Characteristic matrices and spectral properties of evolutionary systems


Authors: M. A. Kaashoek and S. M. Verduyn Lunel
Journal: Trans. Amer. Math. Soc. 334 (1992), 479-517
MSC: Primary 47A45; Secondary 34G10, 34K40, 47B38, 47D03, 47N20, 92D25
MathSciNet review: 1155350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce the notion of a characteristic matrix for a large class of unbounded operators and study the precise connection between characteristic matrices and spectral properties of evolutionary systems. In particular, we study so-called multiplicity theorems. Several examples will illustrate our results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A45, 34G10, 34K40, 47B38, 47D03, 47N20, 92D25

Retrieve articles in all journals with MSC: 47A45, 34G10, 34K40, 47B38, 47D03, 47N20, 92D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1155350-0
PII: S 0002-9947(1992)1155350-0
Article copyright: © Copyright 1992 American Mathematical Society